MAUDE Adverse Event Report: ARTHREX, INC. Ø3.2MM PIN GUIDE, LOCKING; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. Ø3.2MM PIN GUIDE, LOCKING; INTRAMED FIXATN ROD AND ACCESS
Model Number Ø3.2MM PIN GUIDE, LOCKING
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/18/2025, it was reported by a facility representative via (b)(4) that an 0312-200 pin guide was inserted into the lag screw guide pin sleeve.When advancing and redirecting for proper placement, the guide pin welded itself to the guide pin sleeve.It could not be removed.Another device was used to complete the case with no patient harm.Also, the cap on an 0616-000 obturator had fallen off or became unstuck from the obturator itself.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged 0312-200 ø3.2 mm pin guide, locking, batch number 190849, was received for investigation.Visual inspection revealed deformation and surface damage at the distal tip, consistent with mechanical binding or galling likely occurring during insertion into the guide pin sleeve.This damage supports the reported inability to remove the pin following advancement and redirection.Functional testing was not performed due to the observed damage to the device.The most likely cause of the reported failure can be attributed to a use-related mechanical interaction involving increased friction during the advancement and redirection of the guide pin within the guide pin sleeve, which resulted in galling (cold welding) between metallic components, causing the pin to become seized.Refer to the investigation photographs for documentation of findings.Based on the evaluation results, the complaint allegation is confirmed.

Brand Name
Ø3.2MM PIN GUIDE, LOCKING
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23743605
Report Number1220246-2025-05475
Device Sequence Number8413213
Product Code HSB
UDI-Device Identifier00848665010664
UDI-Public(01)00848665010664(11)220328(10)190849
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ3.2MM PIN GUIDE, LOCKING
Device Catalogue Number0312-200
Device Lot Number190849
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown